# SDR DALA2023051203766

- Difficulty date: May 8, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 136,765 hours, 19,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND SEATS 35F AND 37F SEAT ROW EMERGENCY LTS INOP. CORRECTIVE ACTION: FOUND WIRES AT SEAT FRAME 35G & 37G BROKEN. PER SWPM 20-42-01, RE-PINNED MATE-N-LOK CONNECTORS. EMERGENCY LITS AT SEATS 35F AND 37F OPERATIONAL. OK FOR SERVICE. (4672191)
